# SDR TRB2005F00007

- Difficulty date: October 7, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N377AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 377
- Engine: Pwa PW127
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: D23197000
- Part serial: SM122
- Condition: Intermittent
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(REF NR: SDR2005066)  AFTER TAKEOFF, THE LANDING GEAR DID NOT RETRACT AND THE IDLE GATE DID NOT MOVE INTO THE FLIGHT POSITION.  AIRCRAFT RETURNED TO AIRPORT.  REPLACED MAIN LANDING GEAR HARNESS.  (K)
